MAUDE Adverse Event Report: LARES RESEARCH SMOOTHDRIVE; HIGH-SPEED CONTRA ANGLE HANDPIECE

LARES RESEARCH SMOOTHDRIVE; HIGH-SPEED CONTRA ANGLE HANDPIECE
Model Number 1:5 CA
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was tested at the manufacturer service depot and all performance measures meet new specifications.No material or manufacturing defects were noted.
 
Event or Problem Description
The customer indicated a bur came out of the handpiece during a procedure.The bur was retrieved and the patient was not affected.

Brand Name
SMOOTHDRIVE
Common Device Name
HIGH-SPEED CONTRA ANGLE HANDPIECE
Manufacturer (Section D)
LARES RESEARCH
295 lockheed avenue
chico CA 95973
Manufacturer (Section G)
LARES RESEARCH
295 lockheed avenue
chico CA 95973
Manufacturer Contact
bruce holderbein
295 lockheed avenue
chico, CA 95973
5303451767
MDR Report Key19085324
Report Number2916440-2024-00003
Device Sequence Number7576121
Product Code EGS
UDI-Device IdentifierD950135020
UDI-PublicD950135020
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K220874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1:5 CA
Device Catalogue Number13502
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2024
Initial Report FDA Received Date04/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown